[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Highs after site change

When I pull the old site out I can see the insulin coming out so I measure the volume with a small needle and with the new site in place I put in 2.5 units of insulin which is 2.0 units for the leaked insulin. Ask your med team.

> high blood sugars after changing sites.  ive had this problem and part of my 
> solution was the priming.  id prime the tubing of the infusion set but you 
> also need to put the syringe into the pump carriage and  set the prim 
> function to about 5 units and let the pump run with pluged into you.  this 
> alows the piece that fits over the end of the plunger to get up to that smal 
> difference between the two  so set the prime and then watch the end of the 
> infusion set untill you see a drop drop off the let another drop off then 
> insert into the site and the you may have to prime 0.5 to fill the inserted 
> part of the infusion set  hope that helps
> > 


Sign-up for your own FREE Personalized E-mail at Mail.com

1 cent a minute calls anywhere in the U.S.!

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml